Another cLam warning

[fusion_global id=”37″][fusion_builder_container hundred_percent=”no” hundred_percent_height=”no” hundred_percent_height_scroll=”no” hundred_percent_height_center_content=”yes” equal_height_columns=”no” menu_anchor=”” hide_on_mobile=”small-visibility,medium-visibility,large-visibility” status=”published” publish_date=”” class=”” id=”” background_color=”” background_image=”” background_position=”center center” background_repeat=”no-repeat” fade=”no” background_parallax=”none” enable_mobile=”no” parallax_speed=”0.3″ video_mp4=”” video_webm=”” video_ogv=”” video_url=”” video_aspect_ratio=”16:9″ video_loop=”yes” video_mute=”yes” video_preview_image=”” border_size=”” border_color=”” border_style=”solid” margin_top=”” margin_bottom=”” padding_top=”” padding_right=”” padding_bottom=”” padding_left=”” admin_label=”Post”][fusion_builder_row][fusion_builder_column type=”1_1″ layout=”1_1″ spacing=”” center_content=”no” link=”” target=”_self” min_height=”” hide_on_mobile=”small-visibility,medium-visibility,large-visibility” class=”” id=”” background_color=”” background_image=”” background_image_id=”” background_position=”left top” background_repeat=”no-repeat” hover_type=”none” border_size=”0″ border_color=”” border_style=”solid” border_position=”all” box_shadow=”no” box_shadow_blur=”0″ box_shadow_spread=”0″ box_shadow_color=”” box_shadow_style=”” animation_type=”” animation_direction=”left” animation_speed=”0.3″ animation_offset=”” last=”no”][fusion_text columns=”” column_min_width=”” column_spacing=”” rule_style=”default” rule_size=”” rule_color=”” hide_on_mobile=”small-visibility,medium-visibility,large-visibility” class=”” id=””]

So I know this has been said many times on here but please be very careful with cLam. I’ve used it for a few months about 8 months ago and decided I needed to quit as it was causing my speech to still be slurred in the mornings. Basically using it because I’ve have insomnia for years with no luck of anything else helping it. My dose never went over .5mg and I was able to quit fairly easy. Not as bad as I thought it was gonna be. 3 days of low mood/energy and then finally got back to my baseline.

Fast forward to 2 months ago an I decided to give it ago again as nothing was helping me sleep and when you have been up close to 72hrs anything sounds like a good idea. So ordered me some, started with .25 and went back to .5 for those 2 months then decided to jump off again.

This time however day 1,2 felt like no withdrawals. Was like well this is odd. On a Saturday of my son’s bday I spent all day chasing him and my daughter around in the heat. Came in that night went to change my daughter’s diaper and was bent slightly over the bed changing it. My son came in to ask me something and I looked up at him and that’s the last I remember. Apparently I was out for 10 mins with muscl clinched and a good bit of shaking. Finally came too right before the ambulance arrived and had no idea what happened. I didn’t fully understand that I was on the floor for 10 mins until I was at the hospital.

The ER ran all kinds of test on me and came back saying I was dehydrated and had a UTI. I Have had my whole life the condition where you get light headed and sometimes faint if you change your poster too quick. Usually if I faint from that I get right back up.

So I’m not sure if it was one of my normal issues and being dehydrated and such made it happen or if it was from cLam. If it wasn’t directly tied to the cLam I think it still had a role in it as I could have had one of those spells and since I had been off for a few days was stacked on that causing it too make it worse this time or not but I would almost bet it at least amplified the situation.

Now I’ve got figure something out about my sleep. Moving in on 72hrs of no sleep and it’s pulling me down. I’ve tried Ambien, Tolpezdam(however it’s spelled), Serroquel along with a slew of off label anti depressants.

All the z drugs are hit an miss. One night they might work and the next night nothing. Due to the memory side effects I moved away from Ambien asap.

Seroquel seemed to work at first but then I noticed I was having to increase my dose and didn’t wanna go too high with it. It also left my face feeling zombish the next day.

All the ssri and other old antidepressants never had a effect on me. CBTI therapy didn’t work, kinda running out of what to do. As I’ve tried so much stuff it’s ridiculous.

Anyways if your using clam PLEASE keep a spare bottle around for a taper if you happen to run out or if you plan on quitting I would highly suggest tapering opposed to cold turkey due to the risk involved.

Also if anyone know of any RC’S or non rc’s that have worked for them I would love to know about them. Maybe something similar to clam on how well it knocks me out with a lower risk of seizures on withdrawals.

Hope someone reads this and doesn’t just blow it off. Even if you have cold turkey in the past with no problems that doesn’t mean you will this time. Be safe!

I’ve had a couple of similar benzo seizures. By similar I mean there were no withdrawal symptoms whatsoever, and then around day 2-3, just when I start to think I’m getting off easy, it happens. Sitting in the garage having a smoke, reading a book. Next thing I know, I’m on the floor, a bunch of stuff is knocked over, extremely confused about what day it is, etc… Luckily no one noticed that one and I didn’t scare the shit out of anyone.

Another time was worse. Again, no withdrawals, then I open my eyes and there’s like 5 or 6 people around me in scrubs. The seizure happened in bed, right next to my ex, and she called 911. Ambulance took me to the hospital where they kept me for 5 days and put on a legit benzo script (with a plan to taper off gradually). Strange thing I remember, the moment I “woke up” in the hospital I was feeling the most brutal opiate withdrawal I’ve ever experienced. I do take kratom (no other opioids), and I’ve had kratom wd many times. It’s nowhere near what I felt in the hospital that day. Next morning, wd symptoms were gone. I was puzzled at first but later realized that they must have given me Narcan when I was unconscious. (Makes me see why some overdosing addicts refuse Narcan. Can’t imagine how brutal it would be with an H habit going to zero in an instant, the price one has to pay for having their life saved, I guess.)

Haven’t used benzos for about 2 years now. I didn’t quit drugs completely but I put some serious restraints on my use. No more benzos. No more IV. No staying up for 5 days. I even cut out hard liquor. I still allow myself some 3-FPM once a month, a few beers on the weekend, and of course, kratom. Without kratom I wouldn’t have been able to slow down like that. It keeps me out of trouble.

I know this is just my experience as trazodone seems to help just about everyone else I know fall asleep but not only does it cause me mild insomnia but gives me the absolute worst hangover the next day. Like basically just like the worst alcohol hangover you could have minus some of the vomiting. But this is probably just me because now that I think of it, Benadryl and ambien both keep me awake. What’s wrong with me lol

I was taking (nightly) 1mg alprazolam, 20mg belsomra, and 10mg zolpidem to be able to get through a night’s sleep. I suffered from insomnia / depression as a kid, then by college it had mostly cleared itself up. In the last couple of years, it’s all back, and that was my nightly routine up until about a month ago. I use cannabis throughout the day and at night, but it doesn’t seem to do much with helping me sleep due to being a chronic user.

I stopped taking the belsomra altogether, and was sticking with the alprazolam and zolpidem. I also hate the zolpidem blackouts, so I started breaking them in half and only taking about 5mg. Did that for about a month or two, and for the last week or so I take 5mg zolpidem every other night. I’ve added melatonin and kava at night to help with sleep. In the next month, I hope to be off zolpidem altogether.

Next will be the alprazolam. I plan to take half a pill at night (.5mg) along with the melatonin and kava. I’ll probably do that for a month, then start taking .5mg every other night, do that until I’m getting a consistent sleep, and ween myself off the alprazolam that way.

Ideally, I’d be using only cannabis at night to sleep, and take a melatonin pill if I’m way too wired. Not sure what your end goal is, but if it’s to not use benzos to sleep, it’s gonna take your body a lot of training to get off of them, and you’ll need to train yourself to not feel the need to reach for something to make you go to sleep.

As an easy start, go get yourself a glass of water and drink it. Then pour yourself another and take sips while you work or browse online. You need to get some water flowing through your system.

[/fusion_text][/fusion_builder_column][/fusion_builder_row][/fusion_builder_container][fusion_global id=”38″]

Leave a Reply

Your email address will not be published. Required fields are marked *